Top answers from doctors based on your search:
Disclaimer

topamax nausea

A 43-year-old member asked:
Dr. Mark Sacher
33 years experience Pain Management
Try gabapentin: It depends what you take toperimate for. For headaches, migraines, or chronic pain, Gabapentin is a adequate substitution.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 29-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
Definitely, yes: Any abrupt tapering down may create a withdrawal symptoms. Always gradually tapper down topiramate by 25mg every 3-4 days to minimize side effects. T ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
Definitely, yes: Topiramate is a newer anticonvulsant that blocks voltage-gated sodium ion channels. Because it is not extensively metabolized in the liver, topiramate ... Read More
2
2 thanks
A 43-year-old female asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Discuss w/ provider: You need to inform your provider of these symptoms. Without such information it is much more difficult to care for you properly. It might be a drug in ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Cyma Khalily
35 years experience Psychiatry
SOON: I wonder what dose that you took and what it was for. Topiramate can actuate has cognitive issues although 4 days is rather brief time. I am not even ... Read More
1
1 thank
A 24-year-old member asked:
Dr. K. Olson
Dr. K. Olson answered
39 years experience Psychiatry
Topamax (topiramate): First of all, are the pressures as such that a shunt is indicated. What is the cause of the pseudotumor? Nausea and grogginess could be due to the un ... Read More
A female asked:
Dr. Dean Giannone
25 years experience Internal Medicine
GI symptoms. : In sum, your symptoms could certainly be gastrointestinal in origin. And the black stools could represent bleeding in the GI tract (worst case scenar ... Read More
A 38-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
Not recommended: there are at least 3 side effects between these 5 drugs. Ask your physician for medication adjustment and which drugs are most effective and have the ... Read More
1
1 thank
A 43-year-old female asked:
Dr. James Rochester
26 years experience Family Medicine
Abd pain: Lots of things in the list of possible causes. Blood and WBC in urine..were you menstruating at the time? Liver function, kidney function, thyroid f ... Read More
1
1 thank
A 42-year-old female asked:
Dr. Virginio Rodriguez
36 years experience Pediatrics
Yes, you should...: since the medication is an anticonvulsant and mood stabilizer it would be a good idea to taper down...
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month